# SDR DL76S981014

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 436, STRG 33R TO 34R, WAS DENTED BY GROUND EQUIPMENT.  THE AFT EDGE OF THE UNDERLYING SKIN SPLICE STRAP WAS CRACKED AT A FASTENER LOCATION.  THE DENTED SKIN AND CRACKED AREA OF THE STRAP WERE TRIMMED OUT AND AN EXTERNAL ALUMINUM REPAIR DOUBLER WAS INSTALLED TO REPAIR THE DAMAGE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 364759-14, REV A.
